IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev DE Conf / Next DE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Data Engineering (DE) [schedule] [select]
Chair Masato Oguchi (Ochanomizu Univ.)
Vice Chair Makoto Onizuka (Osaka Univ.), Masashi Toyoda (Univ. of Tokyo)
Secretary Taketoshi Ushiama (Kyushu Univ.), Daisuke Kitayama (Kogakuin Univ.)
Assistant Mayuki Ueda (Univ. of Marketing and Distrbution Science), Shingo Otsuka (Kanagawa Inst. of Tech.)

Conference Date Sat, Jun 18, 2016 09:30 - 18:30
Topics Social Computing 
Conference Place  
Copyright
and
reproduction
以下の論文すべての著作権はIEICEに帰属します.(許諾番号:10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

  09:30-09:35 Opening ( 5 min. )
Sat, Jun 18 PM 
09:35 - 10:45
(1) 09:35-10:00 Visualizing Property of Photo Location Using Geo-tagged Photographs DE2016-1 Naohiro Sakuragawa (Shizuoka Univ), Masaharu Hirota (ONCT), Hiroshi Ishikawa (Tokyo Metropolitan Univ), Shohei Yokoyama (Shizuoka Univ)
(2) 10:00-10:25 Sentiment Analysis on Publicly-Posted SNS Contents DE2016-2 Yanhan Liang, Basilisa Mvungi, Mizuho Iwaihara (Waseda Univ.)
(3) 10:25-10:45 A Study on the highlighted feature name extraction using a Web search for the Deformed Map Generation DE2016-3 Kentaro Narikawa (Kwansei Gakuin University), Daisuke Kitayama (Kogakuin University), Kazutoshi Sumiya (Kwansei Gakuin University)
  10:45-10:55 Break ( 10 min. )
Sat, Jun 18 AM  Invited Talk 1
10:55 - 12:50
(4) 10:55-11:50 [Invited Talk]
DE2016-4
Shinji Ikemiya (Yahoo! JAPAN)
(5) 11:50-12:50  
  12:50-13:10 Break ( 20 min. )
Sat, Jun 18 PM 
13:10 - 14:15
(6) 13:10-13:35 An Evaluation of Feature Term Extraction Method based on Polarity Analysis from Customer Reviews DE2016-5 Tomofumi Yoshida, Daisuke Kitayama (Kogakuin Univ.)
(7) 13:35-13:55 Semantic Approach for Computational Creativity via Machine Learning and Web Document DE2016-6 Akihito Sudo, Naoya Fujiwara, Keita Tokuda, Hidehito Honda, Kazuhiro Ueda (UT)
(8) 13:55-14:15 Community Generation based on User Characteristics in Online Education DE2016-7 Toshinori Hayashi (Kwan Gaku Univ.), Yuanyuan Wang (Yamaguchi Univ.), Yukiko Kawai (Kyou San Univ.), Kazutoshi Sumiya (Kwan Gaku Univ.)
  14:15-14:30 Break ( 15 min. )
Sat, Jun 18 PM 
14:30 - 16:20
(9) 14:30-15:25 [Invited Talk]
DE2016-8
-, - (-)
(10) 15:25-16:20 [Invited Talk]
DE2016-9
- (-)
  16:20-16:30 Break ( 10 min. )
Sat, Jun 18 PM 
16:30 - 18:30
(11) 16:30-17:25 [Invited Talk]
DE2016-10
- (-)
(12) 17:25-18:20 [Invited Talk]
DE2016-11
- (-)
  18:20-18:30 Closing ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
DE Technical Committee on Data Engineering (DE)   [Latest Schedule]
Contact Address  


Last modified: 2016-04-19 02:56:11


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to DE Schedule Page]   /  
 
 Go Top  Go Back   Prev DE Conf / Next DE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan